Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Frequent urination with pain, heavy and foul smelling vaginal discharge. No relief with water infection tablets. Treatment suggestion?

I keep needing to go to the toilet all the time and it hurts I went to the doctors and they gave me waterinfection tablets and they ve not worked & now have a lot of pain in both sides of me it feels real tender, and after I took the waterinfection tablets it seems that I am gettin a lot of discharge from my vagina and it smells quiet bad too
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.Your problem is most likely Bacterial Vaginosis.Urinary tract infection also should be ruled out by doing urine routine test.For bacterial vaginosis i treat with combination of metronidazole or clindamycin with clotrimazole as vaginal suppository or as oral tabs.I also recommend to use intimate wash regularly to normalize vaginal bacterial flora and PH there by prevent getting further infections.Hope this may help you.
Let me know if you have any further query.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor